# SDR JR2R2011092300406

- Difficulty date: September 23, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N518LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 1259
- Aircraft time: 13,010 hours, 9,535 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: CC670341701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT SIDE 280 BULKHEAD NEAR FLOOR CORRODED.  REPLACED LOWER BULKHEAD WEB IAW CRJ700 SRM 51-11-10 REPAIR B.
